Alert archive / Indiana / Wind Advisories in 2022
Wind Advisory 5, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind advisory at Apr 13, 2022, 3:53 PM EDT for 15 counties in Indiana. It took effect at Apr 14, 2022, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2022, 3:53 PM EDT (19:53 UTC)
- In effect from
- Apr 14, 2022, 12:00 PM EDT
- Expired
- Apr 14, 2022, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Indianapolis, IN
Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Howard County, IN, Madison County, IN, Montgomery County, IN, Parke County, IN, Randolph County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 56 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
706 WWUS73 KIND 131953 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 353 PM EDT Wed Apr 13 2022 INZ021-028>031-035-038-140400- /O.NEW.KIND.WI.Y.0005.220414T1600Z-220415T0000Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Tipton- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, and Tipton 353 PM EDT Wed Apr 13 2022 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM EDT THURSDAY... * WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Carroll, Warren, Tippecanoe, Clinton, Howard, Fountain and Tipton Counties. * WHEN...From noon to 8 PM EDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
5 follow-up statements
236 WWUS73 KIND 140423 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 1223 AM EDT Thu Apr 14 2022 INZ021-028>031-035-038-141230- /O.CON.KIND.WI.Y.0005.220414T1600Z-220415T0000Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Tipton- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, and Tipton 1223 AM EDT Thu Apr 14 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... * WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Carroll, Warren, Tippecanoe, Clinton, Howard, Fountain and Tipton Counties. * WHEN...From noon to 8 PM EDT today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
855 WWUS73 KIND 140751 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 351 AM EDT Thu Apr 14 2022 INZ036-037-039>044-141600- /O.EXA.KIND.WI.Y.0005.220414T1600Z-220415T0000Z/ Montgomery-Boone-Hamilton-Madison-Delaware-Randolph-Vermillion- Parke- Including the cities of Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, and Rosedale 351 AM EDT Thu Apr 14 2022 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Montgomery, Boone, Hamilton, Madison, Delaware, Randolph, Vermillion and Parke Counties. * WHEN...From noon today to 8 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ INZ021-028>031-035-038-141600- /O.CON.KIND.WI.Y.0005.220414T1600Z-220415T0000Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Tipton- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, and Tipton 351 AM EDT Thu Apr 14 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... * WHAT...Southwest winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...Howard, Tippecanoe, Warren, Tipton, Fountain, Clinton and Carroll Counties. * WHEN...From noon today to 8 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
975 WWUS73 KIND 141322 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 922 AM EDT Thu Apr 14 2022 INZ021-028>031-035-038-142130- /O.CON.KIND.WI.Y.0005.220414T1600Z-220415T0000Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Tipton- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, and Tipton 922 AM EDT Thu Apr 14 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...Howard, Tippecanoe, Warren, Tipton, Fountain, Clinton and Carroll Counties. * WHEN...From noon today to 8 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ INZ036-037-039>044-142130- /O.CON.KIND.WI.Y.0005.220414T1600Z-220415T0000Z/ Montgomery-Boone-Hamilton-Madison-Delaware-Randolph-Vermillion- Parke- Including the cities of Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, and Rosedale 922 AM EDT Thu Apr 14 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Montgomery, Boone, Hamilton, Madison, Delaware, Randolph, Vermillion and Parke Counties. * WHEN...From noon today to 8 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
350 WWUS73 KIND 141901 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 301 PM EDT Thu Apr 14 2022 INZ021-028>031-035-038-150000- /O.CON.KIND.WI.Y.0005.000000T0000Z-220415T0000Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Tipton- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, and Tipton 301 PM EDT Thu Apr 14 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...Howard, Tippecanoe, Warren, Tipton, Fountain, Clinton and Carroll Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ INZ036-037-039>044-150000- /O.CON.KIND.WI.Y.0005.000000T0000Z-220415T0000Z/ Montgomery-Boone-Hamilton-Madison-Delaware-Randolph-Vermillion- Parke- Including the cities of Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, and Rosedale 301 PM EDT Thu Apr 14 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Montgomery, Boone, Hamilton, Madison, Delaware, Randolph, Vermillion and Parke Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
553 WWUS73 KIND 150011 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 811 PM EDT Thu Apr 14 2022 INZ021-028>031-035>044-150115- /O.EXP.KIND.WI.Y.0005.000000T0000Z-220415T0000Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, and Rosedale 811 PM EDT Thu Apr 14 2022 ...WIND ADVISORY HAS EXPIRED... The winds will continue to ease up through and after sunset, so the Wind Chill Advisory has been allowed to expire. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Apr 13, 3:13 PM EDT, 40 minutes earlier.
Area forecast discussion, Apr 13, 3:13 PM EDT, 40 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 313 PM EDT Wed Apr 13 2022 .Mesoscale Update... Issued at 312 PM EDT Wed Apr 13 2022 Numerous showers continue to move across the region early this afternoon with temperatures largely in a steady state mode in the 60s since this morning. After a morning where all trends supported backing off on severe weather threats slightly over central Indiana...a few new wrinkles have been tossed into the hamper to consider as we fine tune our timing and impacts locally. Focus for the most intense severe weather threats has set up over the western Tennessee Valley where strong heating is ongoing and enhancing instability ahead of a deeply sheared environment. North of the Ohio River...uncertainty is higher and instability will be more difficult to attain for storms to tap into later this afternoon. That has not changed. But some clearing across western Illinois and near St. Louis over the last hour or two along with a northward expansion of the broad clearing area in the lower Ohio Valley supports that some destabilization will occur across the southern half of our forecast area later this afternoon. Another is a growing area of convection across southern Illinois currently and expected to track into the forecast area through mid afternoon. The convection is just north of a warm front extending from near St. Louis southeast into western KY and central TN. A strengthening low level jet nosing into this area is also likely serving as a strong influence in the convective expansion. To this point...no severe weather is occurring within this complex and only a small risk will exist as it lifts into the region. Confidence is now growing that our main severe risk will arrive by 20-21Z with the linear convection organizing from central Missouri southwest into Arkansas. Hi-res guidance trends are starting to key in on a potential bowing feature organizing near or just south of the forecast area into Kentucky as the line progresses into the region by late afternoon. Parameters are nicely aligned from southern Indiana south as instability increases and interacts with strongly diffluent flow aloft and an enhancing low level jet. BL shear and 0-1km SRH values are both maximized as well as the line approaches. Also interesting to note that the broad clear slot to our SW may clip our far southern counties through mid afternoon and enable a more unstable airmass into these areas. Even without this...some hints that 0-3km CAPE values may manage to rise above 100 j/kg which would be more than sufficient for robust convective maintenance. And while the wind damage concern remains highest... presence of the remnant warm front in this vicinity could present some localized increase in directional wind shear and a tornado risk as well. Further north across our forecast area remains a greater challenge because instability levels will be lower and any potential for substantial clearing is likely to be low. However...low level CAPE starting to show even up past I-70 ahead of the line with ample shear/SRH present. Will not be shocked to see some severe wind further north in our area along the line as a result. Once this passes...not sure there will be much instability left to force much intensity for linear convection along the cold front. There is plenty of wind in the boundary layer that could be drawn down to the surface and produce a brief threat for higher gusts with the line this evening with a narrow low topped convective line largely devoid of thunder. This will come into clearer focus after the early evening convection passes. So to summarize... - Severe risk focusing for late afternoon/early evening (20Z-02Z) - Main focus for severe convection locally across our southern counties with a lower threat further north - Convective line from Missouri SW into Arkansas currently will be the main show as it passes through the Ohio Valley - Severe potential along the cold front this evening remains highly speculative at this point...but gusty winds are certainly possible. Remain vigilant and prepared for severe weather later today. The next Mesa update will come out mid afternoon. && .Short Term...(This evening through Thursday night) Issued at 312 PM EDT Wed Apr 13 2022 Today into Tonight See the mesoscale discussion above regarding today's storm potential. Today's cold front should exit the region overnight, with strong cold air advection ushering in cooler temps. Lows by morning may be as much as 20 degrees cooler than the previous overnight. Skies should rapidly clear after FROPA occurs. Expect mainly clear skies by sunrise. Thursday into Thursday night Compared to today, Thursday's weather will be far less interesting but not quiet. High pressure is expected to pass mainly to our south across the lower Mississippi valley. Broad scale sinking associated with the high should allow clear skies to prevail for the first half of the day. However, since we're not fully enveloped within the high, the tight pressure gradient on its northern edge will lead to rather blustery conditions. Cold air aloft along with strong solar insolation will steepen lapse rates enough for a deep mixed layer to develop by the afternoon. Downward momentum transfer in the fully mixed environment should be rather easy. Current guidance depicts 850 mb flow between 30 to 50 kts north of I-70, with up to 40 kt flow at 925 mb. Surface wind gusts over 40 kts are possible given the vigorous low-level flow and unstable atmosphere, so the issuance of a wind advisory for the northern counties is expected. Winds aloft aren't as strong in the southern half of the CWA, which is closer to the surface high. Though gusts around 20 kts can still be expected through the afternoon. Despite the potency of tonight's cold front, modest warm air advection should return as soon as tomorrow evening. Strong zonal flow aloft will prevent the resulting warm front from spreading too far to the north, however. Some weak isentropic lift, combined with the aforementioned steep lapse rates and pockets of energy embedded within the upper-level flow, may be enough trigger a few showers after about 21Z. There isn't a lot of moisture in the post-cold front environment, so any showers that develop will be widely scattered and fairly light. && .Long Term...(Friday through Wednesday) Issued at 312 PM EDT Wed Apr 13 2022 The long term period will be mostly dry while the rather cool temperatures, frequently seen so far this month, continue. Friday-Friday night will start with Indiana near the southeastern corner of a broad, late-winter trough stretched along most of the CONUS-Canada border. The predominant synoptic feature will be a rather potent H500 cut-off trough slowly spinning from west to east across Ontario. Robust southwesterly winds amid the gradient ahead of the system's frontal boundary should bring the warmest conditions of the long term, with highs expected in the low to mid 60s across the region. A few showers will likely then accompany the frontal passage Friday night, with locally brief moderate rain possible as some guidance members show small, embedded forcing crossing the CWA from west to east amid the cut-off's tail. Saturday-Tuesday will then feature a quick see-saw of short waves across the northern CONUS...which should translate into a mixture of rather chilly northwest flow amid a couple quickly-passing areas of high pressure...which will be dissected by several periods of low- chance level POPs amid rather weak overrunning as the first high departs...in the Sunday-Monday night timeframe. There is lower confidence in precipitation chances after Sunday despite another smallish, yet potent short wave crossing the Great Lakes...as many ensembles suggest a snug gradient along the wave's southern periphery, between the associated dry conveyor (towards the Ohio Valley) and best forcing (near the southern Great Lakes). Temperatures will be slightly sub-seasonal, lead by afternoon highs around 10 degrees below normal. The normal max/min for Indianapolis through the long term period is 65/44. && .Aviation...(18Z TAF Issuance) Issued at 123 PM EDT Wed Apr 13 2022 IMPACTS: * MVFR continuing today and persisting into tonight...IFR and lower possible in convection through this evening. * Widespread showers...and scattered thunderstorms this afternoon, becoming numerous early this evening. * Gusts over 25kt common through much of the period...with gusts over 40 kts possible in strongest convection. * Winds will shift to the west behind a cold front after 03Z or so. DISCUSSION: A potent storm system will bring widespread showers and scattered thunderstorms to all sites this afternoon. Thunderstorm coverage becomes numerous this evening. Severe convection is possible especially in the 21Z-02Z time frame. MVFR ceilings and visibility this afternoon/evening may deteriorate to IFR and lower in convection. VFR is expected to quickly return from west to east near dawn. Robust southerly winds will continue through tonight, with a sharp wind shift to westerly within 03Z-12Z. Frequent gusts over 25kt will be common, but higher gusts are possible in and near convection. && .IND WATCHES/WARNINGS/ADVISORIES... Wind Advisory from noon to 8 PM EDT Thursday for INZ021-028>031- 035-038. && Mesoscale...Ryan Short Term...Eckhoff Long Term...AM Aviation...AGM/Eckhoff
Hazardous weather outlook, Apr 13, 1:53 PM EDT, 2 hours before
Hazardous Weather Outlook National Weather Service Indianapolis IN 153 PM EDT Wed Apr 13 2022 INZ021-028>031-035>049-051>057-060>065-067>072-141000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 153 PM EDT Wed Apr 13 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected at times today into tonight. Severe storms are possible, especially in the 4 PM to 10 PM EDT time frame with the greatest focus over southern portions of central Indiana. Damaging winds, tornadoes, and large hail are all possible. Heavy rain is possible with any thunderstorm. Outside of thunderstorms, winds may gust into the 35 to 40 mph range through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Wind gusts into the 35 to 40 mph range are possible on Thursday. Near freezing temperatures are possible over parts of central Indiana Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be this afternoon into the evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind Ryan
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 12:20 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 7 days |
| Apr 13, 12:20 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 5 days |
| Apr 13, 12:20 PM EDT | River Flood Warning | IND | Gibson, Knox | 8 days |
| Apr 13, 12:20 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 4 days |
| Apr 13, 12:27 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 6 days |
| Apr 13, 12:27 PM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 4 days |
| Apr 13, 12:27 PM EDT | River Flood Warning | IND | Knox, Sullivan | 34 hr |
| Apr 13, 5:36 PM EDT | Special Weather Statement | IND | Daviess, Knox | 24 min |
| Apr 13, 6:03 PM EDT | Special Weather Statement | IND | Greene, Monroe, Owen | 27 min |
| Apr 13, 6:14 PM EDT | Special Weather Statement | IND | Lawrence, Martin | 31 min |
| Apr 13, 6:20 PM EDT | Severe Thunderstorm Warning | IND | Lawrence, Martin | 25 min |
| Apr 13, 6:29 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Lawrence, Martin | 31 min |
| Apr 13, 6:40 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Monroe | 50 min |
| Apr 13, 6:56 PM EDT | Tornado Warning | IND | Jackson, Lawrence | 34 min |
| Apr 13, 7:17 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings, Johnson, Monroe and 2 more | 43 min |
| Apr 13, 7:54 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings, Rush | 51 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.